# SDR USAAD95005

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48139
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 880 - AFTER RETRACTING GEAR, THE LEFT MAIN GEAR UNSAFE LIGHT REMAINED ON.  THE CAPTAIN DECIDED TO RETURN TO CLT.  THE FLT LANDED WITHOUT FURTHER INCIDENT.  RECYCLED LEFT MAIN GEAR THROUGH 5 CYCLES ON GROUND.  GEAR INDICATION NORMAL.  AIRCRAFT OK FOR SERVICE.  (M)
